DOI 10.1111/j.1445-5994.1976.tb04001.x
Drug induced interstitial nephritis, hepatitis and exfoliative dermatitis.
Аннотация
Acute interstitial nephritis associated with hepatitis, exfoliative dermatitis, fever and eosinophilia is uncommon. The syndrome has been described previously in association with phenindione administration, leptospirosis and heavy metal poisoning. Four cases are described, two of which were due to phenindione sensitivity. The other two patients had been exposed to a number of toxins including allopurinol, frusemide, chlorothiazide and methyldopa so that the exact aetiological agent is unclear. Interstitial nephritis should be considered as a cause of acute renal failure in patients with other features of drug hypersensitivity.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.